Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 29, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 7, 2010, 10:38 PM EDT for Knox County, Ohio. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2010, 10:38 PM EDT (02:38 UTC)
- Expired
- May 7, 2010, 11:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Knox County, OH
The radar
The Cleveland radar (KCLE), 127 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 10:58 PM EDT | HAIL 1.25 | Mount Vernon, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:30 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1594 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS51 KCLE 080238
SVRCLE
OHC083-080330-
/O.NEW.KCLE.SV.W.0029.100508T0238Z-100508T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1038 PM EDT FRI MAY 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1130 PM EDT
* AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CENTERBURG...OR 13 MILES WEST OF MOUNT VERNON...AND WAS MOVING EAST
AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...
GAMBIER...
DANVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4023 8248 4026 8249 4026 8267 4027 8271
4034 8269 4034 8264 4055 8263 4055 8236
4056 8229 4056 8218 4040 8217 4023 8218
TIME...MOT...LOC 0239Z 265DEG 55KT 4034 8258
$$
LAPLANTE2 follow-up statements
042
WWUS51 KCLE 080314
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1114 PM EDT FRI MAY 7 2010
OHC083-080330-
/O.CON.KCLE.SV.W.0029.000000T0000Z-100508T0330Z/
KNOX OH-
1114 PM EDT FRI MAY 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR KNOX COUNTY...
AT 1107 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
11 MILES SOUTHEAST OF GANN...OR 12 MILES NORTHWEST OF COSHOCTON...
MOVING EAST AT 65 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
&&
LAT...LON 4023 8248 4026 8249 4026 8267 4027 8271
4034 8269 4034 8264 4055 8263 4055 8236
4056 8229 4056 8218 4040 8217 4023 8218
TIME...MOT...LOC 0314Z 265DEG 55KT 4038 8188
$$
FITZ342
WWUS51 KCLE 080322 RRA
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 PM EDT FRI MAY 7 2010
OHC083-080332-
/O.EXP.KCLE.SV.W.0029.000000T0000Z-100508T0330Z/
KNOX OH-
1122 PM EDT FRI MAY 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR KNOX COUNTY EXPIRES AT 1130 PM
EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SATURDAY MORNING
FOR NORTHERN OHIO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM EDT SATURDAY MORNING FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.
LAT...LON 4023 8248 4026 8249 4026 8267 4027 8271
4034 8269 4034 8264 4055 8263 4055 8236
4056 8229 4056 8218 4040 8217 4023 8218
TIME...MOT...LOC 0322Z 265DEG 55KT 4038 8172
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 9:41 PM EDT, 57 minutes earlier.
Area forecast discussion, May 7, 9:41 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
941 PM EDT FRI MAY 7 2010
.SYNOPSIS...
A WARM FRONT OVER OHIO WILL LIFT NORTH OF THE AREA THIS
EVENING...FOLLOWED QUICKLY BY A STRONG COLD FRONT. THE FRONT WILL
MOVE EAST OF THE AREA LATE TONIGHT AS LOW PRESSURE TRACKS
NORTHEAST FROM THE LOWER GREAT LAKES TO NEW ENGLAND. HIGH PRESSURE
WILL BUILD IN FOR SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERTORM WATCH HAS BEEN ISSUED FOR THE REST OF THE
FORECAST AREA IN THE EAST. ZONE FORECAST HAS BEEN UPDATED. WILL BE
CLEARING AREAS IN THE EXTREME WEST FROM THE TORNADO WATCH SOON.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
WILL NEED TO KEEP SHORT. MUCH COLD AIR WILL FILL IN BEHIND THE
LOW AND COLD FRONT. EXPECT STRONG WINDS TO OCCUR IN THE COLD
ADVECTION SATURDAY UNDER A STRONG LOW LEVEL JET AROUND THE LOW.
EXPECT WITH THE COLD AIR MOVING ACROSS THE LAKE WE WILL LIKELY
HAVE LAKE EFFECT RAIN SHOWERS ACROSS THE EAST HALF OF THE AREA.
ALSO WITH THE AIRMASS STILL GENERALLY UNSTABLE IN THE LOWER LEVELS
HAVE INCLUDED A CHANCE OF SHOWERS ELSEWHERE AS WELL. WILL DRY OUT
THE WEST SATURDAY NIGHT BUT COULD STILL SEE SHOWERS SE OF THE LAKE
IN THE MORE MOIST AIR. FOR SUNDAY WILL KEEP A SLIGHT CHANCE IN THE
NORTHEAST BUT DRY FOR THE MOST PART AS MUCH DRIER AIR BUILDS IN.
FROST POSSIBLE LATE SUNDAY NIGHT/EARLY MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE OVER THE AREA FOR THE BEGINNING OF NEXT WEEK ALLOWING
FOR SEASONABLE TEMPERATURES AND DRY CONDITIONS. GFS AND ECMWF
SHOWING LOW PRESSURE OVER THE PLAINS MOVING EAST TOWARDS THE GREAT
LAKES ON TUESDAY...WHILE LARGE AREA OF HIGH PRESSURE HOLDS ON ALONG
THE EAST COAST. SLOWLY INTRODUCED CHANCE POPS ASSOCIATED WITH LOW
PRESSURE THROUGH TUESDAY...THEN LOW PRESSURE PUSHES WELL EAST OF THE
AREA ON WEDNESDAY WITH COLD FRONT MOVING OVER THE OHIO VALLEY AND
BECOMING STATIONARY. BOTH MODELS TRYING TO KEEP BOUNDARY OVER THE
OHIO VALLEY DURING THE SECOND HALF OF THE WEEK. MENTION SOME SLIGHT
CHANCE POPS IN GRIDS DURING THE SECOND HALF OF THE WEEK WITH CHANCE
OVER SOUTHERN AREAS NEAREST TO THE BOUNDARY. ANOTHER LOW PRESSURE
PULLS OUT OF THE PLAINS STATES TOWARDS THE END OF THE WEEK WHICH MAY
BRING THE BOUNDARY BACK NORTH NEAR OR OVER THE AREA KEEPING
CONDITIONS UNSETTLED. BEGAN THE PERIOD WITH TEMPERATURES CLOSE TO
SEASONAL NORMALS AND GUIDANCE VALUES...BUT THEN OVERALL TRENDED A
BIT WARMER THAN GUIDANCE TOWARDS THE END OF NEXT WEEK ESPECIALLY ON
OVERNIGHT LOWS WITH LACK OF RADIATING CONDITIONS AND HIGHER
DEWPOINTS ACROSS THE AREA.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE EXTREME NORTHWEST OHIO WITH COLD FRONT TRAINLING TO
THE SOUTHWEST. LOW AND COLD FRONT SHOULD MOVE EAST OF THE AREA BY
06-08Z. STRONG THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF FRONT
THIS EVENING. LARGE HAIL AND STRONG GUSTY WINDS EXCESS OF 40KT
COULD ACCOMPANY THESE STORMS AS THEY MOVE THROUGH. PRECIP/TSMTM
WILL LIKELY CONTINUE FOR ABOUT 4 HOURS AFTER THE FRONT MOVES
THROUGH. THERE COULD BE A BRIEF PERIOD THEN OF VFR WEATHER...BUT
THEN EXPECT MVFR CIGS TO RETURN AND LINGER THEN UNTIL 18Z-21Z
SATURDAY WITH SCATTERED SHOWERS. LOW WILL BE DEEPENING AS IT MOVES
EAST. WINDS WILL LIKELY GUST TO 25 TO 30KT LATER TONIGHT THEN TO
AROUND 35KT DURING THE DAY SATURDAY.
.OUTLOOK...NON-VFR CONDITIONS FOR EASTERN SITES POSSIBLE INTO
SATURDAY NIGHT. NON VFR POSSIBLE TUESDAY.
&&
.MARINE...
MODELS HAVE AGAIN SHIFTED THE TRACK OF THE LOW FURTHER NORTH WHICH
LEADS TO MORE OF A VEERING WIND SCENARIO THROUGH TONIGHT. THE STRONG
COLD FRONT AND PRESSURE GRADIENT WILL INCREASE WINDS TO GALES
QUICKLY FROM WEST TO EAST LATE TONIGHT WITH GALES PERSISTING UNTIL
DIMINISHING BEGINS SATURDAY EVENING. SOME SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS ARE LIKELY TO AFFECT PARTS OF THE LAKE UNTIL
THE COLD FRONT PASSES.
DIMINISHING FLOW WILL CONTINUE SAT NIGHT AND SUN AS HIGH PRESSURE
MOVES OVER THE LAKE BY SUNDAY EVENING. THE HIGH WILL SHIFT EAST ON
TUESDAY THEN ANOTHER LOW IS EXPECTED TO MOVE NE INTO LAKE MICHIGAN
BY TUESDAY EVENING INCREASING AN ESE FLOW TUE ON LAKE ERIE. THE
MODELS DIFFER FOR WEDNESDAY BUT THE CONSENSUS IS FOR THE LOW TO MOVE
NE OF THE LAKES AND PULL A COLD FRONT SE ACROSS LAKE ERIE SO
EXPECTING TO SEE FLOW VEER TO S THEN WEST TO NW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
OHZ010>014-089.
WIND ADVISORY FROM 4 AM TO 6 PM EDT SATURDAY FOR OHZ003-
006>009-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING FROM 4 AM TO 6 PM EDT SATURDAY FOR
PAZ001>003.
MARINE...GALE WARNING UNTIL 8 PM EDT SATURDAY FOR LEZ061-142>149-
162>169.
&&
SYNOPSIS...TK
NEAR TERM...LOMBARDY
SHORT TERM...TK
LONG TERM...ABE
AVIATION...RANDEL
MARINE...ADAMSHazardous weather outlook, May 7, 7:33 PM EDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 733 PM EDT FRI MAY 7 2010 OHZ010>013-082345- LORAIN-CUYAHOGA-LAKE-GEAUGA- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006>009-017>022-027>032-036>038-047-082345- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION- MORROW-HOLMES-KNOX- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ014-089-PAZ001>003-082345- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 733 PM EDT FRI MAY 7 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THE STORM SYSTEM WILL LIKELY PRODUCE HIGH WINDS TONIGHT AND SATURDAY AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ023-033-082345- TRUMBULL-MAHONING- 733 PM EDT FRI MAY 7 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THERE IS A THREAT OF FROST SATURDAY NIGHT AND ESPECIALLY SUNDAY NIGHT ACROSS MOST OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>147-162>167-082345- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- 733 PM EDT FRI MAY 7 2010 ...TORNADO WATCH 143 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-148-149-168-169-082345- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 733 PM EDT FRI MAY 7 2010 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THE SAME STORM SYSTEM THAT WILL CAUSE THE STRONG STORMS TODAY WILL BRING HIGH WINDS ON SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE GALE WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, May 7, 8:51 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
851 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG HURON 41.40N 82.56W
05/07/2010 ERIE OH AMATEUR RADIO
MOBILE HOMES DAMAGED...CAR PORTS DOWN...POWER POLES DOWN.
&&
LOMBARDYLocal storm report, May 7, 9:10 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL SANDUSKY 41.46N 82.71W
05/07/2010 M1.00 INCH ERIE OH PUBLIC
0832 PM HAIL AVON LAKE 41.49N 82.02W
05/07/2010 M0.75 INCH LORAIN OH TRAINED SPOTTER
0835 PM HAIL AVON LAKE 41.49N 82.02W
05/07/2010 M1.00 INCH LORAIN OH PUBLIC
0852 PM HAIL BAY VILLAGE 41.49N 81.93W
05/07/2010 E1.25 INCH CUYAHOGA OH PUBLIC
0846 PM HAIL AVON LAKE 41.49N 82.02W
05/07/2010 M1.25 INCH LORAIN OH TRAINED SPOTTER
0905 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 M1.00 INCH CUYAHOGA OH EMERGENCY MNGR
&&
LOMBARDYLocal storm report, May 7, 9:18 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL FREMONT 41.35N 83.11W
05/07/2010 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
0903 PM HAIL ROCKY RIVER 41.47N 81.85W
05/07/2010 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 9:48 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0912 PM HAIL BAY VILLAGE 41.49N 81.93W
05/07/2010 M1.25 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL HIGHLAND HEIGHTS 41.55N 81.47W
05/07/2010 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0918 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0930 PM HAIL KIRTLAND 41.60N 81.34W
05/07/2010 M1.50 INCH LAKE OH TRAINED SPOTTER
&&
LOMBARDYLocal storm report, May 7, 9:53 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
953 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 M0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0929 PM HAIL LAKEWOOD 41.48N 81.80W
05/07/2010 M1.00 INCH CUYAHOGA OH PUBLIC
&&
LOMBARDYLocal storm report, May 7, 10:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT FRI MAY 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL CLEVELAND 41.48N 81.68W
05/07/2010 E0.75 INCH CUYAHOGA OH TRAINED SPOTTER
0920 PM HAIL EUCLID 41.59N 81.52W
05/07/2010 M0.88 INCH CUYAHOGA OH TRAINED SPOTTER
0933 PM HAIL KIRTLAND 41.60N 81.34W
05/07/2010 M0.88 INCH LAKE OH TRAINED SPOTTER
0930 PM HAIL GARFIELD HEIGHTS 41.42N 81.60W
05/07/2010 M0.50 INCH CUYAHOGA OH TRAINED SPOTTER
0930 PM HAIL MACEDONIA 41.31N 81.50W
05/07/2010 E1.00 INCH SUMMIT OH TRAINED SPOTTER
&&
LOMBARDYThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:11 PM EDT | Tornado Warning | CLE | Erie, Ottawa | 34 min |
| May 7, 8:31 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 29 min |
| May 7, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 43 min |
| May 7, 8:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 48 min |
| May 7, 9:06 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wyandot | 39 min |
| May 7, 9:15 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 45 min |
| May 7, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 55 min |
| May 7, 9:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 55 min |
| May 7, 9:38 PM EDT | Special Marine Warning | CLE | 112 min | |
| May 7, 9:40 PM EDT | Tornado Warning | CLE | Ashtabula, Geauga | 30 min |
| May 7, 9:51 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 39 min |
| May 7, 10:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 44 min |
| May 7, 10:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lake | 28 min |
| May 7, 10:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 78 min |
| May 7, 10:16 PM EDT | Tornado Warning | CLE | Trumbull | 29 min |
| May 7, 10:22 PM EDT | Tornado Warning | CLE | Ashland, Medina, Richland, Wayne | 37 min |
| May 7, 10:50 PM EDT | Low Water Advisory | CLE | 21 hr | |
| May 7, 11:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 22 min |
| May 7, 11:09 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 41 min |
| May 8, 12:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 25 min |
| May 8, 3:55 PM EDT | Freeze Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.